# SDR SWAA2024011732927

- Difficulty date: December 17, 2023
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N237WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34632
- Aircraft time: 58,916 hours, 35,293 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE FLOOR STRUCTURE LOCATED BTW BS291.5 AND 294.5 AND STR17R CENTER SECTION 2023-761648 CRACK ANGLE FLOOR STRUCTURE LOCATED BTW BS291.5 AND 294.5 AND STR17R FWD GALLEY AREA<[01] REPLACED ANGLE FLOOR STRUCTURE LOCATED BTW BS291.5 AND 294.5 AND STR17R I.A.W B737-700 SRM 51-10-02-0G; SRM 51-40-02-0G AND DWG 141A8310 SHEET: 25. SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED ANGLE FLOOR STRUCTURE LOCATED BTW BS291.5 AND 294.5 AND STR17R I.A.W B737-700 SRM 51-10-02-0G; SRM 51-40-02-0G AND DWG 141A8310 SHEET: 25. SEE INDIVIDUAL SIGN OFF BELOW. RII CERTIFIED
